# SDR SWAA2018091725150

- Difficulty date: September 11, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 46,896 hours, 22,791 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33073
- Part serial: BNG69685
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE OUT OF POSITION.  R&R SLIDE ASSEMBLY IAW MT.
